African Diaspora Journal of Mathematics

Viscosity Solutions for the Vlasov Equation in the Presence of a Yang-Mills Field in Temporal Gauge

Dongo David and Foko Kamseu Maturin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the method of vanishing viscosity described by Evans [10] is used to prove, the existence and uniqueness theorems for the viscosity solution of the Vlasov equation in the presence of a Yang-Mills field in temporal gauge. Such equation governs the evolution without collisions of plasmas, for instance of quarks and gluons (quagmas), where non Abelian gauge fields and Yang-Mills charges replace the usual electromagnetic field and electric charges.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 23, Number 1 (2020), 24-39.

Dates
First available in Project Euclid: 19 June 2020

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1592532028

Subjects
Primary: 83Cxx: General relativity

Keywords
Vlasov equation viscosity solution partial differential equation Yang-Mills field

Citation

David, Dongo; Maturin, Foko Kamseu. Viscosity Solutions for the Vlasov Equation in the Presence of a Yang-Mills Field in Temporal Gauge. Afr. Diaspora J. Math. (N.S.) 23 (2020), no. 1, 24--39. https://projecteuclid.org/euclid.adjm/1592532028


Export citation